Can You Use Acne Gel When The Face Is Purging?

Illustration of Can You Use Acne Gel When The Face Is Purging?
Illustration: Can You Use Acne Gel When The Face Is Purging? i.redd.it

Hello. My face is undergoing purging and I feel uncomfortable seeing acne that appears on my face a lot. Get around this I use acne gel to calm my acne a little. Is what I’m doing permissible? thanks.

1 Answer:

Hello Wahyuri,


What ingredients do you use that cause purging? Purging is a worsening of the skin condition for some time before the skin improves. Purging can be marked by the appearance of pimples, blackheads, or signs of skin inflammation. Purging usually appears in the blocked pore.


But not all skincare ingredients will cause purging. Some of the ingredients that can cause purging include retinoids, AHAs, BHA, and sulfur. If there are no ingredients that cause purging, the appearance of acne after the use of new skincare should be aware as a sign that your skin is irritated or does not match the content of the new skincare.


The treatment between purging and irritation / mismatch is different. Since you did not mention the ingredients in your skincare, I cannot confirm whether or not you are experiencing purging.


To help reduce acne you can do the following tips:

Clean the face before going to sleep
Use sunscreen in the morning
Don't squeeze pimples
Use acne medicine, be careful when using acne medicine if you are taking retinoids, AHA, BHA because it can make your skin dry and flaking
Use more hypoallergenic skincare
Avoid sun exposure

Regarding the acne gel you are using, unfortunately you also did not mention the content of the acne gel, so I can not be sure whether the content in acne gel can be used in conjunction with the content in skincare that causes purging.


If the purging period or the appearance of acne does not improve immediately in the next few weeks, I suggest that you consult first with a dermatologist so you can see firsthand the condition of the skin and later you will be able to be given more optimal care.


Hope it helps you,


Thank you

: by

Related Question

Causes Of Swollen Lips And Tongue?

Causes Of Swollen Lips And Tongue?

(1 year ago)

Hello, so on the 27th my tongue hurts when it is made to eat, I also don’t know why, then on the upper lip of the bendol and there is like a bite, but I don’t know why....

Causes Of Cramps In The Right Abdomen?

Causes Of Cramps In The Right Abdomen?

(1 year ago)

I had an appendectomy with a laparoscopic device about 18 months ago. Is there any impact from the operation with pain that has been felt 3 times that I feel like cramps in the rig...

UTI Medicine That Is Safe For Busui?

UTI Medicine That Is Safe For Busui?

(11 months ago)

In the afternoon … I want to ask what medicine is safe when having a UTI for busui? Because when I got a UTI before getting pregnant, a doctor was given medicine, some of the...

Leave a Reply

Your email address will not be published. Required fields are marked *